# SDR CALA2017043001197

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 48,060 hours, 19,309 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: A0696Y
- Condition: Discharged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ELT DID NOT TEST. REMOVED AND REPLACED AFT ELT BATTERY IAW AMM 25-64-00-800-801C1, OPS CHECKED GOOD.
